Works matching DE "SPECTRAL geometry"
Results: 251
Connes-Landi Deformation of Spectral Triples.
- Published in:
- Letters in Mathematical Physics, 2010, v. 94, n. 3, p. 263, doi. 10.1007/s11005-010-0441-1
- By:
- Publication type:
- Article
Spectral Gap of Segments of Periodic Waveguides.
- Published in:
- Letters in Mathematical Physics, 2007, v. 79, n. 1, p. 95, doi. 10.1007/s11005-006-0111-5
- By:
- Publication type:
- Article
Spectra of Schrödinger Operators on Equilateral Quantum Graphs.
- Published in:
- Letters in Mathematical Physics, 2006, v. 77, n. 2, p. 139, doi. 10.1007/s11005-006-0088-0
- By:
- Publication type:
- Article
Spectral sets of certain unbounded functions.
- Published in:
- Acta Mathematica Hungarica, 2006, v. 110, n. 1/2, p. 51, doi. 10.1007/s10474-006-0006-z
- By:
- Publication type:
- Article
On spectrums of certain harmonic functions attached to the Riemann zeta-function.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 105, n. 1/2, p. 103, doi. 10.1023/B:AMHU.0000045534.41502.3e
- By:
- Publication type:
- Article
On computing minimal realizable spectral radii of non-negative matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2005, v. 12, n. 1, p. 77, doi. 10.1002/nla.395
- By:
- Publication type:
- Article
The spectral diameter as a function of the diagonal entries.
- Published in:
- Numerical Linear Algebra with Applications, 2003, v. 10, n. 7, p. 595, doi. 10.1002/nla.338
- By:
- Publication type:
- Article
Dichotomy, bisectorial operators and unbounded spectral projections.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 1003, doi. 10.1002/pamm.201410481
- By:
- Publication type:
- Article
Spatially aggregating spectral descriptors for nonrigid 3D shape retrieval: a comparative survey.
- Published in:
- Multimedia Systems, 2014, v. 20, n. 3, p. 253, doi. 10.1007/s00530-013-0318-0
- By:
- Publication type:
- Article
The Spectral Method and the Central Limit Theorem for General Markov Chains*.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 2, p. 216, doi. 10.1007/s10958-016-3023-7
- By:
- Publication type:
- Article
Stochastic processes and their spectral representations over non-archimedean fields.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 1, p. 65, doi. 10.1007/s10958-012-0903-3
- By:
- Publication type:
- Article
Spectral gaps in the dirichlet and neumann problems on the plane perforated by a doubleperiodic family of circular holes.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 181, n. 2, p. 164, doi. 10.1007/s10958-012-0681-y
- By:
- Publication type:
- Article
Classification of some geometric structures on 4-dimensional Riemannian Lie group.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 1, p. 257, doi. 10.3906/mat-2109-7
- By:
- Publication type:
- Article
Dual quaternion algebra and its derivations.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 6, p. 2113, doi. 10.3906/mat-1909-73
- By:
- Publication type:
- Article
Essential Spectra of Composition Operators on the Space of Bounded Analytic Functions.
- Published in:
- Turkish Journal of Mathematics, 2008, v. 32, n. 4, p. 475
- By:
- Publication type:
- Article
Spectral gap asymptotics of one-dimensional Schrodinger operators with singular periodic potentials.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 3/4, p. 265, doi. 10.1080/10652460802564837
- By:
- Publication type:
- Article
Modeling the Structure of Crystalline Alamethicin and Its NMR Chemical Shift Tensors.
- Published in:
- Antibiotics (2079-6382), 2021, v. 10, n. 10, p. 1265, doi. 10.3390/antibiotics10101265
- By:
- Publication type:
- Article
Stable Gabor Phase Retrieval and Spectral Clustering.
- Published in:
- Communications on Pure & Applied Mathematics, 2019, v. 72, n. 5, p. 981, doi. 10.1002/cpa.21799
- By:
- Publication type:
- Article
Arithmetic Spectral Transitions for the Maryland Model.
- Published in:
- Communications on Pure & Applied Mathematics, 2017, v. 70, n. 6, p. 1025, doi. 10.1002/cpa.21688
- By:
- Publication type:
- Article
Model-free fault detection: a spectral estimation approach based on coherency functions.
- Published in:
- International Journal of Control, 2001, v. 74, n. 11, p. 1107, doi. 10.1080/00207170110053337
- By:
- Publication type:
- Article
Presentation of the Kauth–Thomas transform for WorldView-2 reflectance data.
- Published in:
- Remote Sensing Letters, 2014, v. 5, n. 2, p. 131, doi. 10.1080/2150704X.2014.885148
- By:
- Publication type:
- Article
Characterization of El Kherba landslide triggered by the August 07, 2020, M<sub>w</sub> = 4.9 Mila earthquake (Algeria) based on post-event field observations and ambient noise analysis.
- Published in:
- Environmental Earth Sciences, 2022, v. 81, n. 2, p. 1, doi. 10.1007/s12665-022-10172-8
- By:
- Publication type:
- Article
A TWO-LEVEL DEFECT--CORRECTION METHOD FOR NAVIER--STOKES EQUATIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 81, n. 3, p. 442, doi. 10.1017/S0004972709000859
- By:
- Publication type:
- Article
ON MAXIMAL ENERGY AND HOSOYA INDEX OF TREES WITHOUT PERFECT MATCHING.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 81, n. 1, p. 47, doi. 10.1017/S0004972709000562
- By:
- Publication type:
- Article
ON A CLASS OF INTEGRABLE SYSTEMS CONNECTED WITH GL(N,ℝ).
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2004, v. 19, p. 205, doi. 10.1142/S0217751X04020415
- By:
- Publication type:
- Article
Differentiability of spectral functions for nearly stable processes and large deviations.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2014, v. 17, n. 3, p. -1, doi. 10.1142/S0219025714500179
- By:
- Publication type:
- Article
THE SPECTRAL GAP OF GRAPHS AND STEKLOV EIGENVALUES ON SURFACES.
- Published in:
- Electronic Research Announcements in Mathematical Sciences, 2014, v. 21, p. 19, doi. 10.3934/era.2014.21.19
- By:
- Publication type:
- Article
Diffusive scaling of the spectral gap for the dilute Ising lattice-gas dynamics below the percolation threshold.
- Published in:
- Probability Theory & Related Fields, 2001, v. 120, n. 4, p. 497, doi. 10.1007/PL00008790
- By:
- Publication type:
- Article
Spectral Sparsification in the Semi-streaming Setting.
- Published in:
- Theory of Computing Systems, 2013, v. 53, n. 2, p. 243, doi. 10.1007/s00224-012-9396-1
- By:
- Publication type:
- Article
Reducible spectral curves and the hyperkahler geometry of adjoint orbits.
- Published in:
- Journal of the London Mathematical Society, 2007, v. 76, n. 3, p. 719, doi. 10.1112/jlms/jdm067
- Publication type:
- Article
C (K)-representations and R-boundedness.
- Published in:
- Journal of the London Mathematical Society, 2007, v. 76, n. 2, p. 498, doi. 10.1112/jlms/jdm072
- By:
- Publication type:
- Article
On a Beck-Putnam-Rehder Theorem.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2010, v. 17, n. 4, p. 737, doi. 10.36045/bbms/1290608198
- By:
- Publication type:
- Article
The Spectral Structure of the Electronic Black Box Hamiltonian.
- Published in:
- Letters in Mathematical Physics, 2013, v. 103, n. 10, p. 1135, doi. 10.1007/s11005-013-0634-5
- By:
- Publication type:
- Article
Morita 'Equivalences' of Equivariant Torus Spectral Triples.
- Published in:
- Letters in Mathematical Physics, 2013, v. 103, n. 2, p. 131, doi. 10.1007/s11005-012-0584-3
- By:
- Publication type:
- Article
The Gauge-Bethe Correspondence and Geometric Representation Theory.
- Published in:
- Letters in Mathematical Physics, 2011, v. 98, n. 3, p. 289, doi. 10.1007/s11005-011-0526-5
- By:
- Publication type:
- Article
Spectral Action for Scalar Perturbations of Dirac Operators.
- Published in:
- Letters in Mathematical Physics, 2011, v. 98, n. 3, p. 333, doi. 10.1007/s11005-011-0498-5
- By:
- Publication type:
- Article
Disentangling Geometric Deformation Spaces in Generative Latent Shape Models.
- Published in:
- International Journal of Computer Vision, 2023, v. 131, n. 7, p. 1611, doi. 10.1007/s11263-023-01750-9
- By:
- Publication type:
- Article
Spectral Shape Recovery and Analysis Via Data-driven Connections.
- Published in:
- International Journal of Computer Vision, 2021, v. 129, n. 10, p. 2745, doi. 10.1007/s11263-021-01492-6
- By:
- Publication type:
- Article
Leaf-Normal Form Classification for n-Tuple Hopf Singularities.
- Published in:
- Communications in Mathematical Physics, 2022, v. 396, n. 2, p. 481, doi. 10.1007/s00220-022-04470-2
- By:
- Publication type:
- Article
Inequalities for the eigenvalues of the Riesz potential.
- Published in:
- Mathematical Notes, 2017, v. 102, n. 5/6, p. 770, doi. 10.1134/S0001434617110165
- By:
- Publication type:
- Article
Spectral points of type π and π of operator-valued functions taking values in the set of unbounded operators.
- Published in:
- Mathematical Notes, 2016, v. 100, n. 3/4, p. 491, doi. 10.1134/S0001434616090182
- By:
- Publication type:
- Article
One-dimensional Schrödinger operator with unbounded potential and point interactions.
- Published in:
- Mathematical Notes, 2016, v. 99, n. 5/6, p. 769, doi. 10.1134/S000143461605014X
- By:
- Publication type:
- Article
Bounds for joint spectral radii of a set of nonnegative matrices.
- Published in:
- Mathematical Notes, 2010, v. 87, n. 1/2, p. 12, doi. 10.1134/S0001434610010025
- By:
- Publication type:
- Article
Semiclassical approximation for a nonself-adjoint Sturm-Liouville problem with a parabolic potential.
- Published in:
- Mathematical Notes, 2009, v. 86, n. 3/4, p. 442, doi. 10.1134/S0001434609090181
- By:
- Publication type:
- Article
On spectral properties of the discrete Schrödinger operator with pure imaginary finite potential.
- Published in:
- Mathematical Notes, 2009, v. 85, n. 3/4, p. 437, doi. 10.1134/S0001434609030146
- By:
- Publication type:
- Article
On eigenvalues for certain classes of positive operators.
- Published in:
- Mathematical Notes, 2009, v. 85, n. 1/2, p. 198, doi. 10.1134/S0001434609010234
- By:
- Publication type:
- Article
Stepwise Gauge Equivalence of Differential Operators.
- Published in:
- Mathematical Notes, 2005, v. 77, n. 5/6, p. 843, doi. 10.1007/s11006-005-0084-1
- By:
- Publication type:
- Article
5-Methyl-4-[3-(2-oxopyrrolidin-1-yl)propyl]-2,4-dihydro-3H-1,2,4-triazol-3-one: Synthesis, Characterization, and DFT Study.
- Published in:
- Russian Journal of Organic Chemistry, 2019, v. 55, n. 12, p. 1929, doi. 10.1134/S1070428019120200
- By:
- Publication type:
- Article
The packing spectrum for Birkhoff averages on a self-affine repeller.
- Published in:
- Ergodic Theory & Dynamical Systems, 2012, v. 32, n. 4, p. 1444, doi. 10.1017/S0143385711000368
- By:
- Publication type:
- Article
New spectral multiplicities for mixing transformations.
- Published in:
- Ergodic Theory & Dynamical Systems, 2012, v. 32, n. 2, p. 517, doi. 10.1017/S0143385710000672
- By:
- Publication type:
- Article